# SDR USAA2010031290566

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,636 hours, 11,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Part number: D3215600500600
- Part serial: 0169RH
- Condition: Corroded
- Location: Rt Wing
- Part time: 31,827 hours, 11,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - RIGHT PINTLE PIN HAS STEP WEAR & CORROSION.  REPLACED RIGHT PINTLE PIN IAW JOB CARD 26T00032001.
